# SDR DHL9780450C

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Web
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO COMPT AT LT STATION 1540 TO 1560 CUSP LINE FLOOR WEBBING HAS CRACK.  STOP DRILLED CRACK, FABRICATED PARTS AND INSTALLED PER SRM 53-2-0 AND 51-1-21.
